Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

149 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Is there any ways to help myself to avoid this sleep talking ?

i did not know that i was talking in sleep. one day my friend came to city and as it was late in night he stayed in our house for that day, next day in the morning he told i got up from the bed and actually walked a distance and started giving a speech than i came and slept. i dont remember anything but he said i was giving speech. after this i asked my mom to observe my behaviour and she also said yes it was true that i talk in sleep that to i stand uo and than talk irrelevantly. this happens only in the night. shortly i am going a trip with office people, if this happens then people will make fun of me so is there any ways to help myself to avoid this sleep talking, can any body help me in this regard
Sun, 6 Mar 2011
Report Abuse
Question is related to
Diseases and Conditions ,   ,  
  Anonymous's Response
's  Response

talking in sleep is common for most of them, even i use to talk more even i use to grind my teeth also. these are common once you are matured these things will come down.

  User's Response
tarannum's  Response
My sister also had similar problem, she used to sit up in the night and keep taking, initially we were scared later we thought there is some thing wrong. we saw a psychiatrist, He said it is quite normal and not to worry
  User's Response
Piyush Pandey's  Response
you avoid this trip it cant be cured in one day or week, it take long time to come out of this problem
  User's Response
Piyush Pandey's  Response
work and walk as much as possible, see that you work and work, keep talking to all people late in night, and when you feel you cant hold sleep any more take one sleep pill and sleep
  Anonymous's Response
Anonymous's  Response
I keep suffer form axiaty can someone help me please?
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

sleep talking im a 19 year old female. im 5 7 at 165lbs. im currently taking Valtrex. My boyfriend told me that ever since we met ive been saying mens name in my sleep. we met back in July. he told me most of the names if not all of them. the names are of my past relationships. With those men, all the relationships had problems that left me emotionally hurt. i have no feelings for any of them anymore but we do talk time to time strictly as friends. i am in love with my boyfriend emotionally, physically, in every way. what is the reason for this happening to me and how could it be stopped?

doctor1 MD

My boyfriend works graveyards and when he woke up this afternoon he wa talking and not ma!in any sense. He couldn t remember or say my name . He couldn t tell me how many children he has. He went back to sleep now. I told him if he can t answer my questions when he wakes up again. We r going to the emergency

doctor1 MD

hi.... i am 23 year old ....during sleep at night i speak a lot...that everybody makes fun of it .......is it some psychological problem ..........i once had severe depression that i used to salvate during night now i am on sertralne.but i want to stop this medication is it possible to stop it?

Recent questions on  Sleep apnea

doctor1 MD

These are the medications I am taking at the present time and i would like to know the side effects of them . Medications Synthroid - 112 ug - 1 daily Rabeprazole - 10 mg - 2 morning & evening, Ramipril - 5mg -1 in morning & 1 at bedtime Zoplicone 7.5 mg - I mostly take half a pill i have sleep apnea and use a CPAP machine Most mornings I wake up with a headache and am tired modest the day. have difficulty thinking - very foggy! I am 74 and weigh 110 ponds.

doctor1 MD

I have the following symptoms and am trying to obtain a diagnosis that is correct for all of these: they are as follows: heart arrhythmia, bladder incontinence (very severe that it pours out of me at times), urinary frequency at night, problems breathing when I lie flat, (I sleep with a wedge), shortness of breath, pitting edema in left leg and now in right calf and ankle area, severe coughing at times usually severe with a gagging reflex, a slightly enlarged right heart valve, swooshing in my body when I sit down or arise, weakness in my lower legs or extremities, swelling in my abdomen and ankles, weight gain especially around the stomach and headaches. I was diagnosed with supraventricular tachycardia already, sleep apnea, fibromyalgia, obstructive breathing disease, however, with the severe bladder and urinary problems, could these be related to a chronic kidney disease with the heart issues as well? I also noticed that I have had severe mood swings, confusion, weakness, sometimes speaking a different language. My grandparents were from Poland, Bohemia and the Czech area and had heart disease and my grandmother had kidney failure. I was injured back in 2004 and had knee surgery along with a blood clot that was removed at that time. I previously had a gushing feeling of warmth going up my spine and then it would go up through the back of my head and then dissipate. Could there signs of a blood clot somewhere?

doctor1 MD

Since March I have had level II pitting edema in my legs and feet (about 8-15 of fluid) twice. My cardiologist refers to this as right-sided heart failure. My liver and kidneys are fine, EKG and echo normal and no blood clots. I had a right heart catheter that revealed a pulmonary wedge pressure of 20. They did not check the left side of my heart. I was prescribed Lasix and told take it from time to time as needed, and Spiranolactone to take indefinetly. I have mild obstructive sleep apnea and was told this may be causing the elevated right-sided pressure which eventually leads to the edema. I wear a CPAP every night. I feel very tired at points in the day to where I cannot hold my eyes open, and I am also extremely bloated in my stomach. I feel pressure near my sternum. A tight band sensation wraps from my back around to chest at the sternum level, which makes wearing a bra complete torture. The last thing is that most mornings upon waking I will gag until I vomit. Please help me I am desperate for answers and have been to ten doctors. Stacie

doctor1 MD

OK, here goes. It s complicated. I m a 67 yr old male, 5-10-1/2, 215 pounds. I have been diagnosed with sleep apnea and gerd. I have been using a cpap machine for 10 years (the same machine). I have been getting a very very minor sore throat overnight and my gastro guy thinks it s heartburn so he doubled my PPi meds. the sore throat goes away as soon as I get out of bed. I now take 1 20mg capsule twice a day and it hasn t helped much. I think the sore throat is due to my cpap machine. Now I am getting eye irritation with mucus in the morning. This has been going on for over a year. My opthomologist (sp?) treated me (twice now) for an eye infection even though he thinks its due to allergies. I recently saw him a third time and now I am on Alrex for inflamation. It helps but I don t think my condition is cured. Is my cpap machine contaminated? Can I clean out the guts of the machine?? Any other ideas on what is going on with me. I haven t discussed this with my sleep doc yet. NEVER MIND. SORRY TO BOTHER YOU DUDES.

doctor1 MD

Patient: Female, 73 years, 6 months old, 5'7" tall, 230 lbs., in generally good health. Hypertension well controlled with medication, lifelong history of recurring clinical depression . Currently takes medication for depression and hypertension,...

doctor1 MD

My obese 41 year old daughter woke up the last two mornings with severe vertigo and loss of sight/impaired vision. Eventually the symptoms subside. She is being treated for extreme high blood pressure and enlarged heart and claims to not be...

doctor1 MD

azy and general I have been extremely tired not knowing why I am on 75 micrograms of Synthroid for my thyroid and Adderall for my concentration and lack of energy 25 mg of Adderall each day extended release but it does nothing at all unless I take...